# SDR DALA2017033102594

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE HORIZONTAL STAB SKIN AT THE BARREL NUTS NR 9 AND 25, XH 27.  REPAIRED IAW ETI-88-17-089, REV 2, AND ER/A 556330-14, REV ORIGINAL.
